Journal of Symbolic Logic

Degrees of rigidity for Souslin trees

Gunter Fuchs and Joel David Hamkins

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We investigate various strong notions of rigidity for Souslin trees, separating them under ♢ into a hierarchy. Applying our methods to the automorphism tower problem in group theory, we show under ♢ that there is a group whose automorphism tower is highly malleable by forcing.

Article information

J. Symbolic Logic, Volume 74, Issue 2 (2009), 423-454.

First available in Project Euclid: 2 June 2009

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 03E05: Other combinatorial set theory

Rigid Souslin trees diamond automorphism tower


Fuchs, Gunter; Hamkins, Joel David. Degrees of rigidity for Souslin trees. J. Symbolic Logic 74 (2009), no. 2, 423--454. doi:10.2178/jsl/1243948321.

Export citation